# SDR A6WA200840278

- Difficulty date: April 2, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 12,665 hours, 11,636 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DEPARTING BUFFALO, GENERATOR NR 1 DROPPED OFF LINE AT 700 FT PER QRH RESET.  GENERATOR 2 DROPPED OFF LINE AT 1200 FT AND RESET PER QRH.  BOTH GENERATORS OFF LINE FOR APPROXIMATELY 1 MINUTE.  SERVICED GEN/IDG 1 WITH 4-5 PUMPS OF OIL.  OPS CHECK GOOD.  NO LEAKS NOTED REF MM 12-13-24-610-801.  OPS CHECK PER 24-20-00-710-801.  ACFT OK FOR SERVICE.
